# SDR FDEA202103130634

- Difficulty date: March 13, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 80,810 hours, 31,586 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Shield
- Condition: Cracked
- Location: Pneumatic Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W I/B L/E PNEMATIC DUCT AFTER REMOVAL AND CLEANING COKED HYDRAULIC FLUID, FOUND   HEAT SHIELD TO BE CRACKED REMOVED DAMAGE FROM L/W I/B L/E PNEUMATIC DUCT AN APPLIED REPAIR PLIES TO NOTED   AREA IAW B757 51-70-17 PARA 4H AND EA# F-3610-T0360331-P1 PNEUMATIC SYSTEMS -   SUPPLY/DIST CONTROL - LH WING INBD LEADING EDGE ECS MANIFOLD SHIELD ASSY - CRACK   DAMAGE
